Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


From sustiva/truvada to Atripla treatment
Dec 29, 2006

I have been on meds for about 18 months. Initially, I was using sustiva/truvada and my t4 count increase from 200 to 300. Three months ago, I switched HIV doctors and he suggested to switch to the atripla treatment, which I followed. I would like to know if you think this was a good idea, knowing that the initial treatment seemed to be working fine. Also, I have noticed lately that I tend to sweat a lot and I feel more depressed, while with the original treatment did not happened as often.

Response from Dr. Henry

The component 3 drugs in Atripla are the same as were in Sustiva/Truvada (efavirenz, tenofovir, + FTC) so switching over to the more convenent (1 pill instead of 2 pills) dosing generally occurs with little/no change in symptoms/side effect/HIV control status. KH



Previous
fatigue
Next
Diarrhea with Suststiva Epzicom WinRho

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement